Due to COVID-19, shipments may be delayed and purchase limitations may apply. FREE SHIPPING ON ALL ORDERS, NO MINIMUM!

Advil E-Z Open Ibuprofen Liqui-Gels 160 ea

Advil E-Z Open Ibuprofen Liqui-Gels 160 ea

Regular price
Sold out
Sale price
$21.38
Unit price
per 
SKU: 1433890

Nothing's proven stronger or longer lasting than Advil Easy open arthritis cap Pain relief shouldn't be a pain to open Ease-of-use cap, Arthritis Foundation This package for households without young children.

  • Advil Gel Cap 200 MG Liquid Gel E-Z Open, 160 Count Nothing's proven stronger or longer lasting than Advil
  • Easy open arthritis cap
  • Pain relief shouldn't be a pain to open
  • Ease-of-use cap, Arthritis Foundation

Ingredients: Active Ingredients: Solubilized Ibuprofen (Equal to 200mg Ibuprofen) (.Pain Reliever/Fever Reducer) Inactive Ingredients: FD&C Green 3 CI 42053, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Water (Purified), Sorbitan, Sorbitol
Liquid error: Could not find asset snippets/limoniapps-discountninja-body.liquid